MAUDE Adverse Event Report: DEPUY MITEK LLC US LUPINE ORTHOCORD; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

DEPUY MITEK LLC US LUPINE ORTHOCORD; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Catalog Number 210712
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found that it comes in used condition.Biological matter can be observed on the anchor.The main suture was not returned.The anchor is in good condition and is detached from the inserter tip.Since the device is in used condition, the reported condition damaged upon receipt is not confirmed.The overall complaint was not confirmed as the observed condition of the lupine br ds w/orthcrd would have not contributed to the complained device issue.Based on the findings, the potential cause for the anchor detachment is traced to inappropriate suture tension during insertion.As per the instructions for use; apply tension (approximately 8 lbs.) on the suture lengths to set the anchor in the bone.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: there was no non-conformance regarding this lot.
 
Event or Problem Description
It was reported that during service and evaluation, it was determined that the lupine orthocord device fell apart.It was noted in the service order that the during the surgery, the device detached from the anchor and the anchor was deformed inside the package.It was noted that the device was not used and another device was used to complete the procedure.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.

Brand Name
LUPINE ORTHOCORD
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key25058654
Report Number1221934-2026-01829
Device Sequence Number9426882
Product Code GAT
UDI-Device Identifier10886705001101
UDI-Public(01)10886705001101(10)1060MP(17)271231
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K070925
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number210712
Device Lot Number1060MP
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown